# SDR A6WA200440238

- Difficulty date: December 27, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: GJ8B
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 5,121 hours, 4,301 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAINS SIDE 'RED MAG' INDICATION ON PFD1 PRIOR TO TAKEOFF.  TAKEOFF ABORTED, AIRSPEED LESS THAN 40 KNOTS.  REMOVED AND REPLACED AHRS NR 1 UNIT IAW/AMM 34-21-01, OPS CHECK GOOD.  (M)
